# SDR SWAA2015032437735

- Difficulty date: March 17, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 42,534 hours, 26,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SURFACE OF WING LE SLAT NOSE SKIN CRACKED AT STATION 322.71.  REPAIRED SKIN IAW SRM.
